Vol. 10, No. 5, 2017

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 10
Issue 8, 1793–2041
Issue 7, 1539–1791
Issue 6, 1285–1538
Issue 5, 1017–1284
Issue 4, 757–1015
Issue 3, 513–756
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Hardy-singular boundary mass and Sobolev-critical variational problems
1017–1079

Nassif Ghoussoub and Frédéric Robert

Conical maximal regularity for elliptic operators via Hardy spaces
1081–1088

Yi Huang

Local exponential stabilization for a class of Korteweg–de Vries equations by means of time-varying feedback laws
1089–1122

Jean-Michel Coron, Ivonne Rivas and Shengquan Xiang

On the growth of Sobolev norms for NLS on 2- and 3-dimensional manifolds
1123–1147

Fabrice Planchon, Nikolay Tzvetkov and Nicola Visciglia

A sufficient condition for global existence of solutions to a generalized derivative nonlinear Schrödinger equation
1149–1167

Noriyoshi Fukaya, Masayuki Hayashi and Takahisa Inui

Local density approximation for the almost-bosonic anyon gas
1169–1200

Michele Correggi, Douglas Lundholm and Nicolas Rougerie

Regularity of velocity averages for transport equations on random discrete velocity grids
1201–1225

Nathalie Ayi and Thierry Goudon

Perron's method for nonlocal fully nonlinear equations
1227–1254

Chenchen Mou

A sparse domination principle for rough singular integrals
1255–1284

José M. Conde-Alonso, Amalia Culiuc, Francesco Di Plinio and Yumeng Ou